# SDR DL733982662

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: C1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF C1 DOOR CUTOUT SKIN AN EXISTING REPAIR WAS REMOVED FOR INSPECTABILITY OF THE AREA.  REPAIRED AND REWORKED PER ERA 332586-14.
